# SDR SWAA2020110925025

- Difficulty date: October 20, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 193A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 500 AND BS 500D STRINGER 26L AT LEVEL WL 155.5 AT FWD CARGO COMPARTMENT.  REPAIRED SUPPORT ZEE LOCATED BETWEEN BS 500 AND BS 500D STRINGER 26L AT LEVEL WL 155.5 AT FWD CARGO COMPARTMENT, IAW SRM B737-700 53-00-53-2R-6 REPAIR 6 AND DWG 193A7500 REV A.
